# SDR HALA2020120700116

- Difficulty date: December 1, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 42,529 hours, 6,681 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Indication
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R IND INOPERABLE REMAIN IN OPEN.  CORRECTIVE ACTION: CLEANED AND INSPECTED SENSORS NO DEFECTS NOTED, PER A330 AMM 52-21-11.  OPERATIONS CHECKS NORMAL.
